MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number TRULIANT TIB IMP PS INSERT SZ 2.5 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Additional information received from legal on 06-nov-2023: legal case ¿ usa.Patient id: (b)(6).Revision op report indications for procedure: patient had radiographic evidence of loosening.During surgery: the femur was noted to be quite loose and easily removed.Original description summary: additional information received from legal on 06-oct-2023: legal case ¿ usa.Patient id: (b)(6).Implant date: (b)(6)2021, dr.(b)(6).Explant date: (b)(6)2023, dr.(b)(6), op report attached.No device return anticipated due to this being a legal case.Ebi initial surgery attached.Original description summary: legal case: usa.Patient id: (b)(6).As reported via legal documentation, a patient had right knee replacement surgery on (b)(6) 2021.They underwent right knee revision surgery on (b)(6) 2023, approximately 2 years 2 months post primary procedure.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Ebi not found.
 
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10 concomitants: (b)(6), 02-020-11-0325 - truliant ps cem fem ps cem right sz 2.5.(b)(6), 02-022-45-2525 - truliant tib fit tray cem sz 2.5f / 2.5t.(b)(6), 200-02-29 - three peg patella 29mm.(b)(6), a10012 - gps implant kit v2.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 26 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear and implant pain.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 2.5 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21218333
Report Number1038671-2025-00366
Device Sequence Number15613203
Product Code JWH
UDI-Device Identifier10885862304162
UDI-Public10885862304162
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 2.5 9MM
Device Catalogue Number02-022-35-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date07/21/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age47 YR
Patient SexMale